Alert archive / New Jersey / Small Craft Advisories in 2024
Small Craft Advisory 61, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Aug 9, 2024, 10:49 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2024, 10:49 PM EDT (02:49 UTC)
- Expired
- Aug 10, 2024, 5:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
356 WHUS71 KPHI 100249 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1049 PM EDT Fri Aug 9 2024 ANZ450>455-101600- /O.CAN.KPHI.GL.W.0020.000000T0000Z-240810T0600Z/ /O.NEW.KPHI.SC.Y.0061.240810T0249Z-240810T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1049 PM EDT Fri Aug 9 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 5 to 15 kt with gusts up to 25 kt and seas 5 to 8 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-100600- /O.CAN.KPHI.GL.W.0020.000000T0000Z-240810T0600Z/ /O.NEW.KPHI.SC.Y.0061.240810T0249Z-240810T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1049 PM EDT Fri Aug 9 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
2 follow-up statements
708 WHUS71 KPHI 100639 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 239 AM EDT Sat Aug 10 2024 ANZ450>455-102100- /O.CON.KPHI.SC.Y.0061.000000T0000Z-240810T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 239 AM EDT Sat Aug 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...West winds 10 to 15 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
797 WHUS71 KPHI 102043 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 443 PM EDT Sat Aug 10 2024 ANZ450>455-102145- /O.EXP.KPHI.SC.Y.0061.000000T0000Z-240810T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 443 PM EDT Sat Aug 10 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... Winds and seas will continue to diminish overnight. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Aug 9, 8:09 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Aug 9, 8:09 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
809 PM EDT Fri Aug 9 2024
.SYNOPSIS...
The remnants of Tropical Storm Debby will move into southeast
Canada through this evening, then a a cold front will move across
this area later tonight into Saturday. High pressure will build
into the region from the west over the weekend, and will remain
over our region into the beginning of next week.
&&
.NEAR TERM /THROUGH SATURDAY/...
The Flood Watch and Wind Advisory have been dropped over the
past hour.
The remnants of Debby continue to quickly exit the area off to
the northeast. There are still some showers across the area but
with the speed of the showers should preclude any additional
flooding despite the downpours that they will produce over the
next few hours. Also, the gustiness of wind has diminished over
the area as the best dynamics move away. Adjustments to
sky/pops/wx were performed and products have all been updated.
For Saturday, the cold front will continue to slowly shift
offshore and out to sea. A return of sunshine will be a nice
change, although there will be some clouds develop through the
day. Generally expect highs in the low to mid 80s with
comfortable humidity levels.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
High pressure building eastward from the Upper Midwest will
dominate the weather Saturday night through Monday, providing
mostly dry conditions along with temperatures near to slightly
below normal. Lows will be in the 50s cooler spots, 60s rest of
the region, with highs in the 80s most of the region, 70s in the
Poconos and along the coast. Dew points will be in the upper 50s
to low 60s for the region, so the humidity will be much more
comfortable compared to the last month or so. There will be a
couple of disturbances passing to the south Saturday night into
Sunday, which could brush southern areas of the Delmarva with a
few showers and spread some greater cloud cover northward up to
the Philly area. Another disturbance will pass to the north on
Monday and could spread some showers into the Poconos during the
midday and afternoon.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Relatively quiet weather will persist through most of the long
term as a relatively weak but persistent high pressure system
remains more or less in place with a northwesterly flow
remaining aloft as a trough lingers to the northeast and ridge
to the southwest. This is a relatively dry and cool pattern, but
may not be completely rain free as a weak disturbance moving on
by could spread a shower into the region Tuesday into Tuesday
night. This system looks to pass mainly to the south and will be
acting on a relatively dry air mass, so best chances of any
precip look to be in the Delmarva, and the odds are not high. A
relatively stronger disturbance moves toward us for Friday with
a better chance of showers, but this chance still looks
relatively low for Friday with a better chance during next
weekend...so enjoy this weekend if you prefer them dry with
pleasant temperatures and humidity. Highs through the long term
look to remain near to slightly below normal, with mostly 80s
for highs except 70s coast and Poconos and 50s to 60s for lows.
Dew points will start out comfortable, high 50s to low 60s, but
will finally start to creep back up toward the end of the week.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Overnight...Showers will end west to east overnight. Mostly
MVFR or IFR conditions following with dry air not expected to
arrive/mix down until Sat. morning. Winds shifting to Southwest
around 10 knots this evening and then northwest 5 to 10 knots
by later tonight.
Saturday...VFR conditions are expected. Northwest wind 5-10
knots, with gusts 15-20 knots during the afternoon.
Outlook...
Saturday night through Wednesday...VFR with no significant
weather expected.
&&
.MARINE...
Gales were dropped in favor of the SCA flag with gusts 25 to 30
kts still across the waters and 5 to 7ft seas on the ocean. The
winds and seas will diminish overnight so the SCA will go
overnight for Delaware Bay. For the ocean, it may take awhile
for the seas to go back below 5ft, so we have run the SCA into
Saturday. Showers into tonight then fair Saturday.
Saturday/Saturday night...Winds/seas diminishing and should go
below SCA levels Saturday afternoon.
Outlook...
Saturday night through Wednesday...Sub-SCA with winds less than
15 kts and wave heights 4 feet or less. Slight chance of showers
Tuesday and Tuesday night.
Rip Currents...
For Saturday, winds shift offshore, but with elevated seas,
there will be a MODERATE risk for the development of dangerous
and life threatening rip currents for the Jersey Shore and
Delaware Beaches.
By Sunday, with calmer winds and diminished seas, there will be
a LOW risk for the development of dangerous and life
threatening rip currents for the Jersey Shore and Delaware
Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.TIDES/COASTAL FLOODING...
Tide levels continue to subside, however, water remains trapped
in the Chesapeake Bay, Barnegat Bay in Ocean county, and the
Little Assawoman Bay and Rehoboth Bay in Delaware. Lingering
coastal flooding continues for the Chesapeake, and a Coastal
Flood Advisory remains in effect for Queen Annes, Talbot, and
Caroline counties until 1 am. The Coastal Flood Warning for
Kent county, MD has been cancelled, and a Coastal Flood Advisory
is now in effect until 2 am. For Ocean county, including both
coastal and mainland, and Delaware Beaches and Inland Sussex
county, Coastal Flood Advisories remain in effect until 6 am
Saturday as water will be slow to drain out.
With seas subsiding and winds diminishing, both the High Surf
Advisory and the High Risk for Rip currents have been
cancelled.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until 6 AM EDT Saturday for NJZ020-026.
DE...Coastal Flood Advisory until 6 AM EDT Saturday for DEZ003-004.
MD...Coastal Flood Advisory until 2 AM EDT Saturday for MDZ012.
Coastal Flood Advisory until 1 AM EDT Saturday for MDZ015-019-
020.
MARINE...Small Craft Advisory until 2 AM EDT Saturday for ANZ430-431.
Small Craft Advisory until 5 PM EDT Saturday for ANZ450>455.
&&
SYNOPSIS...Franklin/Robertson
NEAR TERM...Robertson/po
SHORT TERM...RCM
LONG TERM...RCM
AVIATION...Franklin/RCM/Robertson/po
MARINE...Franklin/MPS/RCM/Robertson/po
TIDES/COASTAL FLOODING...In the hours before
Local storm report, Aug 9, 4:52 PM EDT, 5 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
452 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Coastal Flood 1 N Mantoloking 40.06N 74.05W
08/09/2024 Ocean NJ NWS Employee
Coastal flooding causing minor street
flooding on the bay side areas of Bay Head
and Mantoloking.
&&
StaarmannLocal storm report, Aug 9, 4:55 PM EDT, 5 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
455 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Coastal Flood 2 N Lavallette 39.99N 74.07W
08/09/2024 Ocean NJ NWS Employee
Coastal flooding causing minor street
flooding on Route 35 in Chadwick Beach.
Water is coming up through storm drains on
the bay side of the island. Some lagoons are
completely covered by water.
&&
StaarmannLocal storm report, Aug 9, 5:08 PM EDT, 5 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
508 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM Non-Tstm Wnd Dmg 2 SE Long Hill Twp 40.66N 74.46W
08/09/2024 Somerset NJ Public
Report from mPING: 1-inch tree limbs broken.
&&
StaarmannLocal storm report, Aug 9, 5:10 PM EDT, 5 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
510 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM Non-Tstm Wnd Gst Trenton Mercer Airport 40.28N 74.82W
08/09/2024 M51 MPH Mercer NJ ASOS
ASOS station KTTN Trenton.
&&
StaarmannLocal storm report, Aug 9, 5:11 PM EDT, 5 hours 38 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
511 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM Non-Tstm Wnd Dmg 2 NNW Toughkenamon 39.86N 75.77W
08/09/2024 Chester PA Dept of Highways
Downed utility on NEWARK RD both directions
between BARTRAM RD and SPENCER RD. All lanes
closed.
0900 AM Coastal Flood 1 NNW Centreville 39.06N 76.07W
08/09/2024 Queen Annes MD County Official
Photos of minor coastal flooding at
Centreville Wharf.
0919 AM Non-Tstm Wnd Dmg 1 SSE Lenape 39.90N 75.62W
08/09/2024 Chester PA Dept of Highways
Downed tree in wires on POTTSTOWN PK / SOUTH
CREEK RD / CREEK RD / HIGH ST both
directions between STREET RD and CREEK
RDLENAPE RD. All lanes closed.
0924 AM Coastal Flood 5 N Rock Hall 39.22N 76.23W
08/09/2024 Kent MD Other Federal
The Tolchester Beach tide gauge reached
moderate flood stage.
0945 AM Non-Tstm Wnd Dmg 2 NNW Paoli 40.06N 75.50W
08/09/2024 Chester PA Dept of Highways
Downed tree in wires on SWEDESFORD RD both
directions between WISTERIA DR and N VALLEY
RD. All lanes closed.
0945 AM Non-Tstm Wnd Gst Fortescue 39.24N 75.18W
08/09/2024 M45 MPH Cumberland NJ Mesonet
Mesonet station NJ67 Fortescue.
0950 AM Non-Tstm Wnd Gst 2 ENE Upper Deerfield T 39.52N 75.20W
08/09/2024 M45 MPH Cumberland NJ Mesonet
Mesonet station NJ50 Upper Deerfield.
0950 AM Non-Tstm Wnd Gst Easton Municipal Airpor 38.80N 76.07W
08/09/2024 M45 MPH Talbot MD AWOS
AWOS station KESN Easton Newnam.
0958 AM Non-Tstm Wnd Gst 1 SW Delaware Coastal A 38.68N 75.37W
08/09/2024 M45 MPH Sussex DE ASOS
ASOS station KGED Georgetown.
1030 AM Non-Tstm Wnd Dmg 1 E East Side 41.06N 75.75W
08/09/2024 Carbon PA Dept of Highways
Downed tree on PA 534 both directions
between Exit: I 80 EAST - STROUDSBURG and
TANNERY RD. All lanes closed.
1042 AM Coastal Flood 2 E Chester 38.97N 76.25W
08/09/2024 Queen Annes MD Public
Coastal Flooding At Kent Narrows With Road
Closures. Water has flooded some parking
lots and roads with a few feet of water.
Wind Restrictions On The Bay Bridge Causing
Travel Delays. Photos via social media.
1047 AM Non-Tstm Wnd Gst Trenton Mercer Airport 40.28N 74.82W
08/09/2024 M46 MPH Mercer NJ ASOS
ASOS station KTTN Trenton.
1100 AM Non-Tstm Wnd Dmg 1 W Chestnut Hill 40.07N 75.24W
08/09/2024 Philadelphia PA Public
Some power outages including traffic lights
out in Upper Roxborough/Shawmont area. Trees
were reported down on Bells Mill this
morning. Time estimated.
1100 AM Coastal Flood 4 SW Chester 38.93N 76.36W
08/09/2024 Queen Annes MD County Official
Photo of minor coastal flooding with about 1
foot of water covering the road in the
Chesapeake Estates community.
1103 AM Non-Tstm Wnd Dmg 1 E Newtown Square 39.99N 75.38W
08/09/2024 Delaware PA Public
Report from mPING: 3-inch tree limbs broken.
1104 AM Non-Tstm Wnd Gst 2 E Fort Dix 40.02N 74.58W
08/09/2024 M47 MPH Burlington NJ AWOS
AWOS station KWRI McGuire AFB.
1110 AM Non-Tstm Wnd Dmg 1 SSE Macungie 40.50N 75.55W
08/09/2024 Lehigh PA Public
Downed tree in wires on MACUNGIE MT RD /
SWEETWOOD DR / BUCKEYE RD / CHESTNUT ST both
directions between SWEETWOOD DR and MAPLE
ST. All lanes closed.
1127 AM Non-Tstm Wnd Dmg Norristown 40.12N 75.34W
08/09/2024 Montgomery PA Public
Report from mPING: 1-inch tree limbs broken.
1132 AM Non-Tstm Wnd Gst 2 W Lakehurst 40.02N 74.33W
08/09/2024 M55 MPH Ocean NJ AWOS
AWOS station KNEL Lakehurst NAS.
1136 AM Non-Tstm Wnd Dmg 1 NE Hammonton 39.64N 74.78W
08/09/2024 Atlantic NJ Public
Report from mPING: 1-inch tree limbs broken.
1148 AM Non-Tstm Wnd Dmg 1 ESE Berwyn 40.04N 75.42W
08/09/2024 Chester PA Dept of Highways
Downed tree in wires on WATERLOO RD / DEVON
STATE RD / VALLEY FORGE RD both directions
between EXETER RD and SUGARTOWN RD. All
lanes closed.
1204 PM Non-Tstm Wnd Dmg 5 W Rosemont 40.44N 75.06W
08/09/2024 Hunterdon NJ Dept of Highways
Downed tree on NJ 29 northbound North of CR
651/Byram Kingswood Rd (Kingwood Twp). All
lanes closed.
1205 PM Non-Tstm Wnd Dmg 1 S Lambertville 40.35N 74.94W
08/09/2024 Hunterdon NJ Dept of Highways
Downed tree on NJ 29 northbound North of Old
River Rd (West Amwell Twp). All lanes
closed.
1210 PM Non-Tstm Wnd Gst Coyle Field 39.81N 74.42W
08/09/2024 M45 MPH Burlington NJ Mesonet
Mesonet station CTWN4 Coyle Field.
1224 PM Non-Tstm Wnd Dmg 1 SSE Emmaus 40.53N 75.49W
08/09/2024 Lehigh PA Dept of Highways
Downed tree in wires on FIFTH ST / FOURTH ST
both directions between COLUMBUS DR and
FAIRVIEW ST. All lanes closed.
1225 PM Non-Tstm Wnd Dmg 1 S North Wildwood 39.00N 74.80W
08/09/2024 Cape May NJ Public
Report from mPING: 1-inch tree limbs broken.
1230 PM Coastal Flood 2 E Chester 38.97N 76.25W
08/09/2024 Queen Annes MD Emergency Mngr
Drone photos showing extensive and
significant coastal flooding along Route 18
at Kent Narrows. A couple restaurants
sustained some inundation of water inside
the structures. The roadway was impassible
and closed.
1231 PM Non-Tstm Wnd Dmg 1 NW Amity Gardens 40.28N 75.74W
08/09/2024 Berks PA Public
Report from mPING: 1-inch tree limbs broken.
1235 PM Non-Tstm Wnd Dmg 2 NNW Stroud Twp 41.01N 75.24W
08/09/2024 Monroe PA Dept of Highways
Downed tree in wires on CLEARVIEW AV /
CRANBERRY RD both directions between PARKER
LN and CRANBERRY HEIGHTS DR. All lanes
closed.
1238 PM Non-Tstm Wnd Dmg 1 SE Greentree 39.89N 74.95W
08/09/2024 Camden NJ Public
Report from mPING: 1-inch tree limbs broken.
1243 PM Non-Tstm Wnd Dmg Avalon 39.10N 74.72W
08/09/2024 Cape May NJ Public
Report from mPING: 1-inch tree limbs broken.
1245 PM Non-Tstm Wnd Gst Indian Beach 38.68N 75.08W
08/09/2024 M47 MPH Sussex DE Mesonet
Mesonet station XDEW Dewey Beach.
1247 PM Non-Tstm Wnd Dmg 1 E Egg Harbor City 39.52N 74.64W
08/09/2024 Atlantic NJ Public
Report from mPING: 3-inch tree limbs broken.
1249 PM Non-Tstm Wnd Dmg 3 NW Blakeslee 41.13N 75.62W
08/09/2024 Monroe PA Dept of Highways
Downed tree in wires on PA 115 both
directions between KERRICK RD and CAUGHBAUGH
RD. All lanes closed.
1254 PM Non-Tstm Wnd Gst Atlantic City Internati 39.45N 74.57W
08/09/2024 M47 MPH Atlantic NJ ASOS
ASOS station KACY Atlantic City.
1255 PM Non-Tstm Wnd Gst Atlantic City Internati 39.45N 74.57W
08/09/2024 M48 MPH Atlantic NJ ASOS
ASOS station KACY Atlantic City.
1256 PM Non-Tstm Wnd Dmg Bedminster Twp 40.68N 74.65W
08/09/2024 Somerset NJ Dept of Highways
Downed tree on US 206 both directions North
of CR 523/Lamington Rd (Bedminster Twp). All
lanes closed.
0108 PM Non-Tstm Wnd Dmg Green Ridge 39.87N 75.42W
08/09/2024 Delaware PA Public
Report from mPING: 1-inch tree limbs broken.
0113 PM Non-Tstm Wnd Dmg 2 W Folsom 39.59N 74.87W
08/09/2024 Atlantic NJ Public
Report from mPING: 1-inch tree limbs broken.
0115 PM Non-Tstm Wnd Gst 1 N Eastlawn Gardens 40.76N 75.30W
08/09/2024 M45 MPH Northampton PA Mesonet
Mesonet station AW001 NAZARETH.
0115 PM Non-Tstm Wnd Gst Pocono Mountains Munici 41.13N 75.38W
08/09/2024 M53 MPH Monroe PA ASOS
ASOS station KMPO Mt. Pocono.
0128 PM Non-Tstm Wnd Dmg Washington Crossing 40.30N 74.87W
08/09/2024 Mercer NJ Dept of Highways
Downed tree on NJ 29 southbound South of CR
546/Washington Crossing Rd (Hopewell Twp).
All lanes shifted.
0133 PM Non-Tstm Wnd Dmg 2 WNW Pocono Mountains 41.15N 75.41W
08/09/2024 Monroe PA Dept of Highways
Downed utility on I-380 southbound between
Exit 8: PA 611 SOUTH/TO PA 423 - TOBYHANNA
and Exit 3: PA 940 - POCONO PINES/MT POCONO.
All lanes closed.
0138 PM Non-Tstm Wnd Dmg 3 S Pocono Lake 41.08N 75.52W
08/09/2024 Monroe PA Public
Report from mPING: 3-inch tree limbs broken.
0140 PM Non-Tstm Wnd Gst 2 WNW Yardley 40.25N 74.87W
08/09/2024 M46 MPH Bucks PA Mesonet
Mesonet station 11379 1 WNW Yardley.
0145 PM Non-Tstm Wnd Dmg Albrightsville 41.02N 75.59W
08/09/2024 Carbon PA Dept of Highways
Downed tree in wires on PA 534 both
directions between OLD STAGE RD and SR 0903
SH. All lanes closed.
0146 PM Non-Tstm Wnd Dmg 1 WSW Lower Southampton 40.15N 75.00W
08/09/2024 Bucks PA Public
Social media report and photo of a large oak
tree uprooted and blocking half of Street
Road near Bustleton Pike in Festerville.
0200 PM Non-Tstm Wnd Dmg Lakewood 40.07N 74.17W
08/09/2024 Ocean NJ Newspaper
A large tree fell on a school bus in
Lakewood this afternoon, damaging it. Nobody
was injured. Time estimated.
0208 PM Non-Tstm Wnd Dmg Pocopson Twp 39.91N 75.64W
08/09/2024 Chester PA Public
Report from mPING: 3-inch tree limbs broken.
0213 PM Non-Tstm Wnd Dmg 1 NW Amity Gardens 40.28N 75.74W
08/09/2024 Berks PA Public
Report from mPING: 1-inch tree limbs broken.
0218 PM Non-Tstm Wnd Dmg 1 W Hopelawn 40.53N 74.32W
08/09/2024 Middlesex NJ Public
Report from mPING: 1-inch tree limbs broken.
0219 PM Non-Tstm Wnd Dmg 1 SE Belmont Hills 40.01N 75.23W
08/09/2024 Montgomery PA Public
Report from mPING: 3-inch tree limbs broken.
0228 PM Non-Tstm Wnd Dmg 1 NNW North Princeton 40.38N 74.66W
08/09/2024 Mercer NJ Dept of Highways
Downed tree on US 206 both directions North
of Ewing St (Princeton Twp). All lanes
closed northbound.
0231 PM Non-Tstm Wnd Dmg 1 NE Paoli 40.05N 75.47W
08/09/2024 Chester PA Public
Power lines down at the intersection of
Hilltop Rd and Friendship Dr in Paoli.
0236 PM Non-Tstm Wnd Gst Trenton Mercer Airport 40.28N 74.82W
08/09/2024 M51 MPH Mercer NJ ASOS
ASOS station KTTN Trenton.
0242 PM Coastal Flood 1 E Bayville 39.91N 74.14W
08/09/2024 Ocean NJ Trained Spotter
Coastal flooding beginning to occur along
bayside roads in Bayville, including Eugene
Ferry Rd (impassable), flooding on Balsam
Dr, and flooding in spots on Bayview Ave.
0244 PM Non-Tstm Wnd Dmg Oaks 40.13N 75.46W
08/09/2024 Montgomery PA Public
Corrects previous tstm wnd dmg report from
Oaks. Report from mPING: 1-inch tree limbs
broken.
0245 PM Non-Tstm Wnd Dmg 1 ENE Marksboro 40.99N 74.90W
08/09/2024 Warren NJ Trained Spotter
Two trees on wires along Route 94.
0255 PM Non-Tstm Wnd Dmg 1 SE Lenola 39.95N 74.98W
08/09/2024 Burlington NJ Public
Report from mPING: 3-inch tree limbs broken.
0300 PM Non-Tstm Wnd Dmg Roxborough 40.01N 75.22W
08/09/2024 Montgomery PA Public
Report from mPING: Trees uprooted or
snapped.
0342 PM Non-Tstm Wnd Dmg 2 SE Long Hill Twp 40.66N 74.46W
08/09/2024 Somerset NJ Public
Report from mPING: 1-inch tree limbs broken.
0415 PM Coastal Flood 1 N Mantoloking 40.06N 74.05W
08/09/2024 Ocean NJ NWS Employee
Coastal flooding causing minor street
flooding on the bay side areas of Bay Head
and Mantoloking.
0415 PM Coastal Flood 2 N Lavallette 39.99N 74.07W
08/09/2024 Ocean NJ NWS Employee
Coastal flooding causing minor street
flooding on Route 35 in Chadwick Beach.
Water is coming up through storm drains on
the bay side of the island. Some lagoons are
completely covered by water.
&&
StaarmannNearby
Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.